# SDR REXA2016021700206

- Difficulty date: February 17, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 5,333 hours, 3,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Trim Panel
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SECTION OF FLOOR TRIM CAME LOOSE DURING BOARDING BY ROW 12.  RE-ATTACHED FLOOR EMER LIGHT TRIM IAW AMM 33-51-03.
